# SDR DALA2020082502855

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2. CORROSION ON FLOOR STRINGER LBL 2.90, BTW STA 1460 AND 1480 AT AFT CARGO COMPARTMENT IS OUT OF LIMITS (IN REFERENCE NRC 00239) (CCT). NRC 681: CORROSION ON FLOOR STRINGER LBL 2.90, BTW STA 1460 AND 1480 AT AFT CARGO COMPARTMENT WAS REPAIRED SRM 53-00-53-2R-1.PARAGRAPH 4. TABLE 201
